# SDR SWIA2020010947560

- Difficulty date: October 9, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA47263-601R57-21-138 875AS-PR - LEFT WING HAS INDICATION OF CRACK AT WS 148.019 JUST O/B OF WING JACK POINT APPROX. 4 INCHES AND APPROX. 7.25 INCHES FORWARD OF TRAILING EDGE.  COMPLIED WITH TEMPORARY REPAIR PER REO 601R57-21-138 REV A DATED 2003-03-17.  PERMANENT REPAIR IS DUE IN 1 YEAR BY 3/21/2020., PART NUMBER:   - , SERIAL NUMBER: 7559, POSITION:  (C-CHECK) RO 01/07/2020  COMPLIED WITH PARAGRAPH (B) OF AD BY REPAIRING CRACK ON THE LEFT SIDE LOWER WING PLANK BEFORE FURTHER FLIGHT PER A METHOD APPROVED BY EITHER THE MANAGER, NEW YORK AIRCRAFT CERTIFICATION OFFICE (ACO), FAA; OR TRANSPORT CANADA CIVIL AVIATION (OR ITS DELEGATED AGENT). (SKYWEST HAS DETERMINED TO USE REO.) COMPLIED WITH PERMANENT REPAIR OF THE LEFT WING PLANK AT WS 148.019 BY INCORPORATING REO. COMPLIED WITH SKYWEST TASK CARD. SEE CONTINUATION CARD FOR DETAILS.
